Translator Disclaimer
1997 $H_\infty$-calculus for elliptic operators with nonsmooth coefficients
Xuan T. Duong, Gieri Simonett
Differential Integral Equations 10(2): 201-217 (1997).

Abstract

We show that general systems of elliptic differential operators have a bounded $H_\infty$-functional calculus in $L_p$ spaces, provided the coefficients satisfy only minimal regularity assumptions.

Citation

Download Citation

Xuan T. Duong. Gieri Simonett. "$H_\infty$-calculus for elliptic operators with nonsmooth coefficients." Differential Integral Equations 10 (2) 201 - 217, 1997.

Information

Published: 1997
First available in Project Euclid: 2 May 2013

zbMATH: 0892.47017
MathSciNet: MR1424807

Subjects:
Primary: 47F05
Secondary: 35J45, 47A60, 47N20

Rights: Copyright © 1997 Khayyam Publishing, Inc.

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.10 • No. 2 • 1997
Back to Top